# SDR P5CA9700910

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1480 BULKHEAD ATT ANGLE FOUND CRACKED AT LBL 38, LOCATED BETWEEN NR 5 AND NR 6 HORI STIFFENER COUNT FROM TOP.  REPLACED SUPPORT WEB AND ANGLE PER BOEING SRM 51-10-01 AND INSTALLED PER SRM 51-30-02.
